Alert archive / Oklahoma / Special Weather Statements in 2015

Special Weather Statement, NWS Norman, OK

May 27, 2015Roger Mills County, Oklahoma

NWS Norman, OK issued this special weather statement at May 27, 2015, 8:21 PM CDT for Roger Mills County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2015, 8:21 PM CDT (01:21 UTC)
Expired
May 27, 2015, 9:00 PM CDT
In force
39 min
Issued by
NWS Norman, OK

County Roger Mills County, OK

The radar

The Vance AFB radar (KVNX), 165 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 9:05 PM CDTTSTM WND DMGRoll, OKTREES UPROOTED. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1663 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1663 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
3.6
Supercell composite
20.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WWUS84 KOUN 280121
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT WED MAY 27 2015
 
OKZ009-014-015-280200-
ROGER MILLS OK-DEWEY OK-ELLIS OK-
821 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGER MILLS...WESTERN
DEWEY AND SOUTHERN ELLIS COUNTIES UNTIL 900 PM CDT...

AT 819 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
DURHAM...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS... 
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3612 10000 3615 9928 3585 9924 3565 9999
TIME...MOT...LOC 0119Z 247DEG 47KT 3593 9993 

$$
WR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at May 27, 5:57 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 27, 5:57 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
557 PM CDT WED MAY 27 2015

.AVIATION...28/00Z TAF ISSUANCE...
ACTIVE AVIATION WEATHER CONTINUES FOR THIS TAF PERIOD. TSRA WILL
CONTINUE TO EVOLVE OVER THE TX PANHANDLE THROUGH THE EVENING...
WITH ACTIVITY MOVING INTO W/NW OK THROUGH 00 TO 06Z. LOCATION AND
TIMING OF EARLY STORMS REMAINS A CHALLENGE... BUT CURRENT THOUGHTS
ARE... STORMS WILL MERGE INTO A COMPLEX AFTER SUNSET MOVING ACROSS
N AND CENTRAL OK THROUGH THE OVERNIGHT HOURS. AGAIN... TIMING
REMAINS A CHALLENGE... BUT THOUGHTS ARE SHRA/TSRA WILL IMPACT
CENTRAL OK... KOKC/KOUN... AFTER MIDNIGHT... CONTINUING THROUGH
THE EARLY MORNING HOURS. ACROSS TEXOMA... STORMS CONTINUE JUST
EAST OF KSPS... WITH SEVERAL OUTFLOW BOUNDARIES DEVELOPING. AT
PRESENT TIME... EXPECT THESE INITIAL STORMS TO STAY EAST OF
KLAW... BUT WILL KEEP TEMPO RUNNING FOR FIRST FEW HOURS OF THE
PERIOD... WITH THE SAME FOR KSPS. RAIN CHANCES WILL RETURN
TOMORROW FOR THE LATER HALF OF THE PERIOD... BUT COVERAGE AND
TIMING REMAIN A CHALLENGE. PROB30S AND/OR HOLDING ANY MENTION
WHERE CONFIDENCE IS LOWEST WILL SUFFICE UNTIL 28/06Z ISSUANCE.

JTK

&&

.PREV DISCUSSION... /ISSUED 313 PM CDT WED MAY 27 2015/

DISCUSSION...
THE PRIMARY CONCERNS OVER THE NEXT SEVERAL DAYS WILL REMAIN HEAVY
RAINFALL AND FLOODING POTENTIAL...AND SEVERE STORM CHANCES.

AN AREA OF SHOWER AND THUNDERSTORM ACTIVITY HAS PERSISTED NOW FOR
SEVERAL HOURS ACROSS PORTIONS OF CENTRAL OKLAHOMA...WITH LOCALLY
HEAVY RAIN AND HAIL AT TIMES. THIS HAS LEAD TO SOME FLOODING
CONCERNS OVER GARVIN AND PONTOTOC COUNTIES. THESE SHOWERS/STORMS
WILL LIKELY PERSIST THROUGH LATE AFTERNOON.

FROM NOW THROUGH TONIGHT...WATER VAPOR DEPICTS A WEAK UPPER
DISTURBANCE CLOSING IN ON THE OK/TX PANHANDLES AND SW KS. THIS
HAS RECENTLY LED TO ISOLATED SEVERE THUNDERSTORM DEVELOPMENT NEAR
A DRYLINE/BOUNDARY INTERSECTION ACROSS THE NORTHEAST TX PANHANDLE.
ADDITIONAL STORMS WILL LIKELY DEVELOP IN THIS AREA AS SURFACE
HEATING CONTINUES TO ERODE THE WEAK CAPPING INVERSION. STORMS ARE
LIKELY TO BECOME SEVERE QUICKLY...WITH VERY LARGE HAIL THE MAIN
CONCERN. AS STORMS MOVE EASTWARD AND THE ENVIRONMENT BECOMES MORE
CONDUCIVE TO STORM ROTATION...A TORNADO THREAT WILL EXIST WITH THE
STRONGEST STORMS. SLOW STORM MOTIONS WILL ALSO PROMOTE A THREAT OF
LOCALIZED FLASH FLOODING. WHILE MANY HIGH RESOLUTION MODELS SHOW
THESE STORMS DISSIPATING SHORTLY AFTER SUNSET...AN INTENSIFYING
LOW LEVEL JET WOULD POINT TO STORM MAINTENANCE WELL AFTER
DARK...AND EXPECT AN EASTWARD MOVING COMPLEX/CLUSTER OF STORMS MAY
DEVELOP TONIGHT...GRADUALLY WEAKENING THROUGH MIDNIGHT. THE FLOOD
THREAT MAY INCREASE MARKEDLY IF THIS SCENARIO PANS OUT...AS
TRAINING STORM CORES DUMP HEAVY RAINS OVER THE SAME AREAS.

STORMS SHOULD EVENTUALLY DIMINISH OVERNIGHT AND INTO EARLY THURS
MORNING...THOUGH A FEW SHOWERS MAY LINGER INTO THE MORNING. A MORE
PRONOUNCED SHORTWAVE TROUGH IS EXPECTED TO MEANDER ACROSS OKLAHOMA
AND NORTH TEXAS DURING THE DAY THURSDAY...RESULTING IN WIDESPREAD
SHOWER/STORM DEVELOPMENT OVER THE TX/OK PANHANDLES BY EARLY TO MID
AFTERNOON. WITH ADEQUATE SHEAR AND HIGH INSTABILITY...EXPECT A
SEVERE THREAT ONCE AGAIN. STORMS MAY MERGE INTO ONE OR MORE
EASTWARD/SOUTHEASTWARD MOVING STORM COMPLEX...WITH DAMAGING
WINDS...HAIL...AND HEAVY RAINFALL BEING THE PRIMARY CONCERNS.
AGAIN...STORMS SHOULD GRADUALLY WIND DOWN OVERNIGHT TOMORROW NIGHT
INTO FRIDAY MORNING.

THE PATTERN REMAINS ACTIVE FRIDAY THROUGH SUNDAY...AS A SLOW
MOVING FRONT APPROACHES AND EVENTUALLY MOVES THROUGH THE SOUTHERN
PLAINS. WITH ABUNDANT MOISTURE AND INSTABILITY...AND MARGINALLY
SUPPORTIVE WIND SHEAR...THE POTENTIAL FOR STRONG TO SEVERE STORMS
WILL PERSIST...ALONG WITH THE THREAT OF HEAVY RAINFALL AND FLASH
FLOODING. WITH THIS...OPTED TO GO AHEAD AND ISSUE A FLASH FLOOD
WATCH FROM TONIGHT ON THROUGH SUNDAY MORNING. HEAVY RAINFALL WILL
BE SOMEWHAT SPOTTY THROUGH FRIDAY...WITH A MORE
PRONOUNCED/WIDESPREAD HEAVY RAIN/FLOODING THREAT FRIDAY NIGHT
THROUGH SATURDAY NIGHT. ALL IN ALL...WIDESPREAD 1 TO 3 INCH
RAINFALL TOTALS WILL BE LIKELY THROUGH THE WEEKEND...THOUGH
AMOUNTS MAY LOCALLY EXCEED 5 TO 6 INCHES. THIS CERTAINLY WONT HELP
THE EXISTING RIVER FLOODING CONDITIONS...AND WILL LIKELY PROMOTE
ADDITIONAL FLASH FLOODING.

ONCE THE FRONT FINALLY MOVES SOUTH OF THE RED RIVER...SOMETIME
SUNDAY...DRIER AIR WILL MOVE IN...BRINGING AN END TO RAIN CHANCES
AT LEAST TEMPORARILY. MID LEVEL RIDGING MAY ATTEMPT TO BUILD INTO
THE SOUTHERN PLAINS...BUT DIFFERENCES IN THE LONG RANGE MODELS
PROVIDE LITTLE CONFIDENCE ON THE LONGER TERM WEATHER PICTURE.

AUSTIN

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  81  66  80 /  40  50  60  50
HOBART OK         65  82  65  79 /  50  50  60  50
WICHITA FALLS TX  66  84  67  82 /  40  40  60  50
GAGE OK           63  82  62  80 /  50  50  50  50
PONCA CITY OK     66  80  69  80 /  50  50  50  60
DURANT OK         67  83  69  81 /  30  40  60  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090.

&&

99/99/01
Hazardous weather outlook, May 27, 8:10 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT WED MAY 27 2015

OKZ004>048-050>052-TXZ083>090-290115-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
810 PM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING
ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY WEST OF A LINE FROM CHEROKEE TO
EL RENO AND ARDMORE AND INCLUDES THE ADJACENT AREAS OF WESTERN
NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 11 PM...

IMPACTS...
LARGE HAIL UP TO TENNIS BALLS...
DAMAGING WINDS UP TO 70 MPH...
LOCALLY HEAVY RAINFALL...
A FEW TORNADOES REMAIN POSSIBLE...

DISCUSSION...
SCATTERED STRONG TO SEVERE STORMS WILL SLOWLY MOVE INTO FAR
WESTERN OKLAHOMA THROUGH 10 PM. STRONG INSTABILITY AND MODERATE
DEEP LAYER SHEAR WILL CONTINUE TO SUPPORT ORGANIZED SEVERE STORMS...
ESPECIALLY ALONG AND NEAR THE OKLAHOMA-TEXAS PANHANDLE BORDER...
WHERE ANY ENHANCEMENT FROM THE LOW LEVEL JET WILL PROVIDE A WINDOW
OF ENHANCED WIND SHEAR THROUGH 10 PM. STORMS WILL REMAIN SLOW
MOVING... SO LOCALLY HEAVY RAINFALL REMAINS LIKELY WITH ANY STORMS
THAT FORM. AS STORMS MOVE EASTWARD TONIGHT... STORM INTENSITY
WILL DECREASE.

.FLOODING...
NUMEROUS STREAMS... CREEKS... AND RIVERS REMAIN IN FLOOD ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD REMAIN READY FOR SEVERE WEATHER OPERATIONS
THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH
SATURDAY. THIS WILL ALLOW FOR A RISK OF STRONG TO SEVERE
THUNDERSTORMS EACH DAY...AND A RISK OF HEAVY RAINFALL AND
ASSOCIATED FLOODING. THURSDAY NIGHT THROUGH SATURDAY MAY
HAVE THE HIGHEST CHANCES FOR STORMS. STORM CHANCES MAY
DECREASE SUNDAY THROUGH TUESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, May 27, 6:02 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
602 PM CDT WED MAY 27 2015

OKZ037-044-TXZ086-090-272330-
COTTON OK-TILLMAN OK-CLAY TX-WICHITA TX-
602 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COTTON...EASTERN
TILLMAN...NORTHWESTERN CLAY AND NORTHEASTERN WICHITA COUNTIES UNTIL
630 PM CDT...

AT 559 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHWEST OF DEVOL TO 6 MILES SOUTH OF RANDLETT TO NEAR
PETROLIA...MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...RANDLETT...DEVOL...CHARLIE AND CASHION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3428 9863 3417 9837 3414 9825 3395 9826
      3411 9866
TIME...MOT...LOC 2259Z 213DEG 10KT 3415 9862 3408 9844 3401 9828
Local storm report, May 27, 6:04 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
604 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             2 NW WAURIKA            34.19N 98.02W
05/27/2015  E1.00 INCH       JEFFERSON          OK   AMATEUR RADIO

&&

MAUSTIN
Special weather statement, May 27, 6:05 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
605 PM CDT WED MAY 27 2015

OKZ039-044-045-TXZ090-272345-
COTTON OK-STEPHENS OK-JEFFERSON OK-CLAY TX-
605 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COTTON...
SOUTHWESTERN STEPHENS...NORTHWESTERN JEFFERSON AND NORTHERN CLAY
COUNTIES UNTIL 645 PM CDT...

AT 604 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HASTINGS...
MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DUNCAN...WAURIKA...COMANCHE...HASTINGS...ADDINGTON...CORUM...WAURIKA
LAKE AND EMPIRE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3410 9796 3415 9818 3451 9813 3451 9792
      3438 9778
TIME...MOT...LOC 2304Z 204DEG 13KT 3423 9809

AUSTIN
Special weather statement, May 27, 6:25 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT WED MAY 27 2015

OKZ037-044-TXZ086-280000-
COTTON OK-TILLMAN OK-WICHITA TX-
625 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COTTON...
SOUTHEASTERN TILLMAN AND NORTHEASTERN WICHITA COUNTIES UNTIL 700 PM
CDT...

AT 622 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR LOVELAND TO NEAR DEVOL...MOVING NORTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
GRANDFIELD...DEVOL AND LOVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3443 9887 3426 9847 3413 9853 3425 9884
TIME...MOT...LOC 2322Z 172DEG 10KT 3429 9878 3418 9855
Special weather statement, May 27, 6:40 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT WED MAY 27 2015

OKZ037-280015-
TILLMAN OK-
640 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TILLMAN COUNTY UNTIL
715 PM CDT...

AT 637 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOVELAND...
MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
HOLLISTER AND LOVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3429 9872 3433 9890 3445 9898 3444 9870
TIME...MOT...LOC 2337Z 166DEG 11KT 3434 9881
Special weather statement, May 27, 8:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT WED MAY 27 2015

OKZ009-014-015-280200-
ROGER MILLS OK-DEWEY OK-ELLIS OK-
821 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGER MILLS...WESTERN
DEWEY AND SOUTHERN ELLIS COUNTIES UNTIL 900 PM CDT...

AT 819 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
DURHAM...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3612 10000 3615 9928 3585 9924 3565 9999
TIME...MOT...LOC 0119Z 247DEG 47KT 3593 9993

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:31 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills44 min
May 27, 8:57 PM CDTTornado WarningOUNEllis, Roger Mills33 min
May 27, 9:30 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills45 min
May 27, 9:58 PM CDTAreal Flood AdvisoryOUNCuster, Dewey, Ellis, Roger Mills, Woodward3 hr
May 27, 10:16 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills25 min
May 27, 11:32 PM CDTSpecial Weather StatementOUNAlfalfa, Major43 min
May 27, 11:34 PM CDTSpecial Weather StatementOUNRoger Mills26 min
May 28, 12:05 AM CDTSpecial Weather StatementOUNAlfalfa25 min
May 28, 12:31 AM CDTSpecial Weather StatementOUNGarfield, Grant29 min
May 28, 12:37 AM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon38 min
May 28, 12:40 AM CDTSpecial Weather StatementOUNAlfalfa35 min
May 28, 12:48 AM CDTSpecial Weather StatementOUNBlaine27 min
May 28, 1:01 AM CDTSpecial Weather StatementOUNKay29 min
May 28, 1:10 AM CDTSpecial Weather StatementOUNBlaine50 min
May 28, 1:14 AM CDTSpecial Weather StatementOUNGreer, Harmon31 min
May 28, 1:38 AM CDTSpecial Weather StatementOUNKay67 min
May 28, 1:41 AM CDTAreal Flood AdvisoryOUNGrant, Kay5 hr
May 28, 1:49 AM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Kiowa26 min
May 28, 1:53 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson36 min
May 28, 1:58 AM CDTAreal Flood AdvisoryOUNBlaine5 hr
May 28, 2:39 AM CDTSpecial Weather StatementOUNMajor66 min
May 28, 2:48 AM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson, Kiowa, Tillman and 1 more27 min
May 28, 3:07 AM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods5 hr
May 28, 3:14 AM CDTRiver Flood WarningOUNKingfisher, Logan56 hr
May 28, 3:23 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Cotton, Grady, Jackson, Kiowa and 1 more37 min
May 28, 3:40 AM CDTSpecial Weather StatementOUNGarfield35 min
May 28, 4:10 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Cotton, Grady35 min
May 28, 4:43 AM CDTSpecial Weather StatementOUNCanadian, Cleveland, Comanche, Cotton, Grady, Jefferson and 3 more62 min
May 28, 4:48 AM CDTSpecial Weather StatementOUNKingfisher27 min
May 28, 4:56 AM CDTAreal Flood AdvisoryOUNCanadian3 hr
May 28, 5:21 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma24 min
May 28, 5:26 AM CDTFlash Flood WarningOUNCanadian3 hr
May 28, 5:41 AM CDTSpecial Weather StatementOUNCarter, Cleveland, Garvin, Love, McClain, Murray and 2 more64 min
May 28, 5:46 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
May 28, 6:16 AM CDTTornado WarningOUNCleveland, Pottawatomie9 min
May 28, 6:24 AM CDTSevere Thunderstorm WarningOUNPottawatomie24 min
May 28, 6:50 AM CDTSpecial Weather StatementOUNCarter, Johnston, Lincoln, Love, Marshall, Murray and 3 more25 min
May 28, 7:07 AM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Coal, Garvin, Hughes, Jefferson and 8 more3 hr
May 28, 7:15 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Marshall, Pontotoc60 min
May 28, 8:09 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal51 min
May 28, 8:35 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston, Marshall3 hr
May 28, 2:33 PM CDTSpecial Weather StatementOUNStephens27 min
May 28, 2:46 PM CDTRiver Flood WarningOUNGarvin38 hr
May 28, 2:52 PM CDTSpecial Weather StatementOUNComanche23 min
May 28, 2:58 PM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman67 hr
May 28, 2:59 PM CDTSevere Thunderstorm WarningOUNGrady, Stephens46 min
May 28, 3:15 PM CDTRiver Flood WarningOUNCotton3 days
May 28, 3:17 PM CDTSpecial Weather StatementOUNComanche28 min
May 28, 3:23 PM CDTSevere Thunderstorm WarningOUNComanche52 min
May 28, 3:35 PM CDTSpecial Weather StatementOUNCleveland25 min
May 28, 3:41 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady, McClain, Stephens3 hr
May 28, 3:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady32 min
May 28, 4:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady, McClain33 min
May 28, 4:20 PM CDTFlash Flood WarningOUNComanche3 hr
May 28, 4:24 PM CDTSpecial Weather StatementOUNComanche36 min
May 28, 4:29 PM CDTFlash Flood WarningOUNComanche, Grady3 hr
May 28, 4:34 PM CDTSpecial Weather StatementOUNCleveland26 min
May 28, 4:59 PM CDTSpecial Weather StatementOUNComanche31 min
May 28, 5:12 PM CDTSevere Thunderstorm WarningOUNComanche21 min
May 28, 5:40 PM CDTSevere Thunderstorm WarningOUNTillman50 min
May 28, 5:58 PM CDTSevere Thunderstorm WarningOUNTillman47 min
May 28, 6:03 PM CDTSpecial Weather StatementOUNComanche27 min
May 28, 6:17 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman58 min
May 28, 6:32 PM CDTSpecial Weather StatementOUNStephens28 min
May 28, 6:44 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman2 hr
May 28, 3:01 AM CDTSpecial Weather StatementOUNFoard44 min
May 28, 4:44 AM CDTRiver Flood WarningOUNWichita, Wilbarger7 days
May 28, 1:38 PM CDTSpecial Weather StatementOUNWilbarger22 min
May 28, 1:49 PM CDTSevere Thunderstorm WarningOUNWilbarger22 min
May 28, 2:17 PM CDTSpecial Weather StatementOUNFoard28 min
May 28, 2:29 PM CDTSevere Thunderstorm WarningOUNFoard61 min
May 28, 3:06 PM CDTTornado WarningOUNFoard, Hardeman24 min
May 28, 3:28 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman47 min
May 28, 3:34 PM CDTSevere Thunderstorm WarningOUNFoard, Knox41 min
May 28, 4:12 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger63 min
May 28, 4:36 PM CDTAreal Flood AdvisoryOUNBaylor, Foard, Hardeman, Knox, Wilbarger3 hr
May 28, 5:00 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger45 min
May 28, 5:59 PM CDTAreal Flood AdvisoryOUNArcher, Wichita3 hr

Nearby

Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.